# SDR IPXA11570644

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N31315
- Condition: Dented
- Location: Bs 1180-1459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, FUSELAGE SKIN PANEL, STA 1180-1459 S4-10L DAMAGED.  R & R SKIN PANEL IAW SRM 51-40-02 AND DRW 146N3100.
